# SDR SWAA2022061314734

- Difficulty date: June 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1868 FAILED OPS TEST. / [01] REMOVED AND REPLACED BATTERY PACK POS. M1868 AS PER REF. B737 AMM 33-51-06-960-805. PERFORMED OPS CHECK AND FOUND NORMAL;[02] VERIFIED STEP 1
